# SDR 2007UALA01437

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 24,564 hours, 5,654 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AIR COND PACK PROB CAUSED DIVERSION.   [SUP 06-01-07]  REPLACED RT HAND FLOW CONTROL VALVE PER MM21-51-02.  FAULT CLEARED AND OP CHECKED GOOD.
